Nasty Migraines

Discussion in 'Fibromyalgia Main Forum' started by tjlibby, Jul 19, 2003.

  1. tjlibby

    tjlibby New Member

    Hello
    I have had nasty migraines that I thought I was dying. When my coumadin level goes to high I get headaches, I told the doctor this and he disagreed. Does this happen to anyone else?/ Teri
  2. pam_d

    pam_d New Member

    I am bumping this up to the top for you hoping somebody else has an answer for you!

    I get migraines, too, mine are simple migraines but very, very painful, plus the nausea. I use Maxalt 10mg tablets & it works very well. I don't have the coumadin issue you do, so I'm hoping someones else who has experience with this will chime in here.

    Hope you can get it figured out so you won't be in so much pain!

    Hugs,
    pam
  3. dolsgirl

    dolsgirl New Member

    and I never heard of that. I hope this bumps it up so someone can help you. dolsgirl
  4. Mikie

    Mikie Moderator

    He has found a med which has helped him.

    Love, Mikie
  5. notgivingup

    notgivingup New Member

    Teri, try this for your migraines. I too am on coumadin (3 mg daily) and this medication does NOT affect it. I started using the drug called Zomig about 3 years ago. I cannot believe how fast my headaches go away (within 5 minutes). If they are severe enough, I may have to take 2 of them, but I have never had to take more than 2 for a headache in the 3 years I have been using this drug. I was even allowed to use this drug in the hospital when I was in ICU after my mitral valve replacement, so it has to be safe (even though as usual, there are 50 million side effects listed on the information phamplets). I have never suffered from any of the side effects, the drug company is just being cautious and warning people of what could happen which is the usual procedure for any drugs. Hope it works for you as well as it does for me.

[ advertisement ]